# SDR MASA200400176

- Difficulty date: April 1, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 8,197 hours, 7,461 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF FUEL VAPORS IN CABIN WHEN APU BLEEDS TURNED ON.  ODOR STARTED TO DISSIPATE WHEN BLEEDS SWITCHED OFF BUT TAXI WAS TOO SHORT TO FULLY DISSIPATE WITH PACKS RUNNING OFF ENG BLEEDS.  APU INTERNAL LEAK.  MX DEFERRED THE APU 4/3/2004.  MX RAN APU, NO DEFECTS NOTED.  NO PARTS USED.
